# SDR UALA2013042602924

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 49,472 hours, 19,894 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Detached
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OPEN-CLOSE CONTROL HANDLE CAME OFF THE SHAFT.  SECURED HANDLE, OPS CHECK GOOD.
